Alert archive / Florida / Areal Flood Warnings in 2012

Areal Flood Warning 7, NWS Melbourne, FL

August 27, 2012Indian River County, Martin County, Saint Lucie County, Florida

NWS Melbourne, FL issued this areal flood warning at Aug 27, 2012, 2:00 PM EDT for Indian River County, Martin County, Saint Lucie County, Florida. It was in force for 2 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 27, 2012, 2:00 PM EDT (18:00 UTC)
Expired
Aug 27, 2012, 4:00 PM EDT
In force
2 hr
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Flood severity
None

Counties Indian River County, FL, Martin County, FL, Saint Lucie County, FL

The radar

The Melbourne radar (KMLB), 100 km from the middle of the area, began a volume at 18:03 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Cape Canaveral, FL (KXMR), launched 12:00Z, 6.0 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cape Canaveral, FL at 12:00Z on 2012-08-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cape Canaveral, FL at 12:00Z on 2012-08-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -35 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
691 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-35 m²/s²
0-3 km storm-relative helicity
-28 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

560 
WGUS42 KMLB 271800
FLWMLB

BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE MELBOURNE FL
200 PM EDT MON AUG 27 2012

FLC061-085-111-272000-
/O.NEW.KMLB.FA.W.0007.120827T1800Z-120827T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LUCIE FL-INDIAN RIVER FL-MARTIN FL-
200 PM EDT MON AUG 27 2012

THE NATIONAL WEATHER SERVICE IN MELBOURNE HAS ISSUED A

* FLOOD WARNING FOR...
  EASTERN INDIAN RIVER COUNTY IN EAST CENTRAL FLORIDA...
  MARTIN COUNTY IN EAST CENTRAL FLORIDA...
  ST. LUCIE COUNTY IN EAST CENTRAL FLORIDA...

* UNTIL 400 PM EDT

* AT 155 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
  TO INDICATE PERSISTENT HEAVY RAINFALL BANDS MOVING OVER THE
  WARNING AREA. DOPPLER RAINFALL ESTIMATES AND SURFACE OBSERVATIONS
  INDICATE RAINFALL AMOUNTS OF UP TO 4 TO 7 INCHES HAVE ALREADY 
  OCCURRED...AND ADDITONAL RAIN AMOUNTS OF TWO TO THREE INCHES WILL
  BE POSSIBLE BEFORE THE RAINFALL TAPERS OFF. 

  PERSISTENT HEAVY RAINFALL HAS PRODUCED FLOODING OF ROADS...LOW 
  LYING AND POOR DRAINAGE AREAS. ADDITIONALLY...RECENT REPORTS FROM  
  EMERGENCY MANAGEMENT OFFICIALS IN ST LUCIE COUNTY REPORT ROADS
  ACROSS MUCH OF THE COUNTY ARE CLOSE TO BECOMING IMPASSABLE DUE TO
  STANDING WATER. EVEN THE MORE MAJOR ROADWAYS MAY HAVE PROBLEMS
  WITH STANDING WATER AND COULD BECOME IMPASSABLE. TRAVEL IN THESE
  AREAS IS NOT ADVISED...DRIVERS ARE URGED TO USE EXTREME CARE IF 
  THEY MUST TRAVEL.  

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...   
  LOCATIONS ON THE EASTERN SIDE OF MARTIN...ST LUCIE AND INDIAN 
  RIVER COUNTIES...INCLUDING THE MAIN POPULATION CENTERS AND 
  MAJOR ROADWAYS.
  
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER 
COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A 
SMALL ONE...ON FOOT OR IN A VEHICLE. TURN AROUND...DON'T DROWN!

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN MELBOURNE. 

&&

LAT...LON 2695 8049 2781 8072 2783 8042 2776 8039
      2740 8026 2721 8015 2716 8015 2697 8008
      2697 8014 2695 8015

$$



GLITTO
2 follow-up statements
705 
WGUS82 KMLB 271846
FLSMLB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
246 PM EDT MON AUG 27 2012

FLC061-085-111-272000-
/O.CON.KMLB.FA.W.0007.000000T0000Z-120827T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LUCIE FL-INDIAN RIVER FL-MARTIN FL-
246 PM EDT MON AUG 27 2012

...FLOOD WARNING REMAINS IN EFFECT FOR MARTIN...EASTERN INDIAN RIVER
AND ST. LUCIE COUNTIES UNTIL 400 PM EDT...

AT 245 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THE 
HEAVIEST RAINFALL IN THE FLOOD WARNING AREA HAD PUSHED INTO INDIAN 
RIVER COUNTY AND THE FAR EASTERN SECTIONS OF ST LUCIE AND MARTIN 
COUNTIES. ADDITONAL RAINFALL AMOUNTS UP TO ONE TO THREE INCHES MAY 
OCCUR BEFORE THE RAIN DIMINISHES. FLOOD WATERS MAY BE SLOW TO RECEDE 
IN SOME AREAS...EVEN AFTER THE RAINFALL TAPERS OFF.

PERSISTENT HEAVY RAINFALL HAS RESULTED IN FLOODING OF SOME SECONDARY 
ROADS...LOW LYING AND POOR DRAINAGE AREAS. ADDITIONALLY...STANDING 
WATER CAN BE EXPECTED ON THE MAJOR ROADS IN SOME AREAS...WHICH COULD
ALSO BECOME IMPASSIBLE IN SOME SPOTS. TRAVEL IN THESE AREAS IS NOT 
ADVISED. DRIVERS ARE URGED TO USE EXTREME CARE IF THEY MUST TRAVEL.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...FELLSMERE... 
WINTER BEACH...VERO BEACH...FORT PIERCE...PORT ST LUCIE...PALM CITY 
AND INDIANTOWN.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT ATTEMPT TO CROSS BRIDGES...DIPS...OR OTHER LOW SPOTS IF WATER 
COVERS THE ROADWAY. NEVER TRY TO CROSS A FLOWING STREAM...EVEN A 
SMALL ONE...ON FOOT OR IN A VEHICLE. TURN AROUND...DON'T DROWN!

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN MELBOURNE. 


&&

LAT...LON 2695 8049 2781 8072 2783 8042 2776 8039
      2740 8026 2721 8015 2716 8015 2697 8008
      2697 8014 2695 8015

$$



GLITTO
937 
WGUS82 KMLB 271940
FLSMLB

FLOOD STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
340 PM EDT MON AUG 27 2012

FLC061-085-111-272000-
/O.CON.KMLB.FA.W.0007.000000T0000Z-120827T2000Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
ST. LUCIE FL-INDIAN RIVER FL-MARTIN FL-
340 PM EDT MON AUG 27 2012

...FLOOD WARNING REMAINS IN EFFECT FOR MARTIN...EASTERN INDIAN RIVER
AND ST. LUCIE COUNTIES UNTIL 400 PM EDT...

AT 339 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT
THE HEAVIEST RAINFALL IN THE WARNING AREA HAD SHIFTED TO NEAR THE 
COAST SOUTH OF PORT ST LUCIE TO JUPITER INLET...WITH A FEW SPOTS OF 
MODERATE TO HEAVY RAINFALL. THE RAINFALL OVER MUCH OF THE REMAINDER 
OF THE WARNING AREA HAD DECREASED TO LIGHT TO MODERATE...BUT FLOOD 
WATERS WILL STILL TAKE A WHILE TO RECEDE...SO THE FLOODING DANGER 
WILL PERSIST DURING THE LATE AFTERNOON. 
  
PERSISTENT HEAVY RAINFALL HAS RESULTED IN FLOODING OF SOME SECONDARY 
ROADS...LOW LYING AND POOR DRAINAGE AREAS. ADDITIONALLY...STANDING 
WATER CAN BE EXPECTED ON THE MAJOR ROADS IN SOME AREAS...WHICH COULD 
ALSO BE IMPASSIBLE IN SOME SPOTS. DRIVERS ARE URGED TO USE EXTREME 
CARE IF THEY MUST TRAVEL.  

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...PORT 
SALERNO...HOBE SOUND...VERO BEACH...FORT PIERCE... 
PORT ST LUCIE...PALM CITY AND INDIANTOWN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

REPORT FLOODING TO THE NEAREST LAW ENFORCEMENT AGENCY SO THAT THEY
MAY TAKE APPROPRIATE ACTION TO CLOSE FLOODED ROADWAYS. THEY WILL
RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN MELBOURNE.

&&

LAT...LON 2695 8048 2781 8071 2783 8042 2776 8039
      2740 8026 2721 8015 2716 8015 2697 8008
      2697 8014 2695 8015

$$



GLITTO

What forecasters said that day

The local office's own words before this areal flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this areal flood warning went out at Aug 27, 10:15 AM EDT, 3 hours 45 minutes earlier.

Area forecast discussion, Aug 27, 10:15 AM EDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
1015 AM EDT MON AUG 27 2012

.DISCUSSION...
...WINDY AND RAINY CONDITIONS CONTINUING AS ISAAC PULLS AWAY FROM
THE STATE...

A STRENGTHENING TROPICAL STORM ISAAC CONTINUES TO MOVE WESTWARDS
ACROSS THE GULF OF MEXICO AND AWAY FROM CENTRAL FLORIDA THIS
MORNING..BUT ITS INFLUENCE WILL CONTINUE TO BE FELT THROUGH THE DAY.

TWO OUTER RAINBANDS HAVE BEEN PERSISTING ACROSS THE REGION SINCE
EARLY THIS MORNING...SLOWLY LIFTING NORTHEASTWARDS. ONE STRETCHES
ALL THE WAY FROM SOUTH OF MIAMI INTO THE INTERIOR PORTIONS OF THE
TREASURE COAST AND CURVES INTO OKEECHOBEE AND OSCEOLA...AND THE
OTHER FROM GRAND BAHAMA ISLAND TO OFFSHORE BREVARD COAST INTO THE
VOLUSIA COAST.

WHILE THE ATLANTIC-VOLUSIA RAINBAND IS EXPECTED TO LIFT NORTH OF THE
REGION BY EARLY AFTERNOON...THE MAIN CONCERN WILL BE THE SOUTHERN
RAINBAND AS IT BECOMES PARALLEL TO THE BREVARD AND TREASURE COASTS
AND INCREASES THE POSSIBILITY FOR COASTAL CONVERGENCE AND VERY HEAVY
RAIN. TRAINING SQUALLS IN THIS BAND HAS ALREADY BEEN RESPONSIBLE FOR
MINOR FLOODING THROUGHOUT OKEECHOBEE COUNTY AND CURRENT TRENDS
SUGGEST THE SAME FOR THE TREASURE COAST...SOUTHERN OSCEOLA AND
BREVARD COUNTIES THROUGH THIS AFTERNOON WITH PERSISTENT HEAVY RAIN.

A WIND ADVISORY REMAINS IN EFFECT FOR BREVARD AND THE TREASURE COAST
WHERE SUSTAINED WINDS HAVE BEEN AROUND 20 TO 25 MPH WITH GUSTS TO 30
MPH AND A LAKE WIND ADVISORY IS IN EFFECT FOR THE REMAINDER OF THE
REGION WITH WINDS OF 15 TO 20 MPH AND GUSTS TO 25 MPH. THE THREAT
WILL REMAIN FOR GUSTS TO TROPICAL STORM FORCE IN SQUALLS. LOW LEVEL
SHEAR IN THE 0-1KM LAYER REMAINS SUPPORTIVE OF LOCALIZED CELL
ROTATION...THOUGH THE THREAT WILL BE DIMINISHING THROUGH THE
AFTERNOON. THERE IS SOME DRY AIR WRAPPING AROUND THE NORTHEAST SIDE
OF ISAAC WHICH HAS ALLOWED BREAKS IN THE RAIN AND CLOUDS ACROSS
SOUTH FLORIDA. IF ANY OF THIS REACHES INTO OUR AREA DURING PEAK
HEATING...IT WILL INCREASE THE INSTABILITY AND THE POSSIBILITY FOR
STRONGER STORMS.

CLOUD COVER AND RAIN SHOULD HOLD TEMPERATURES IN THE MID
80S...THOUGH A FEW UPPER 80S MAY BE POSSIBLE IF CLOUDS THIN.

&&

.AVIATION...RAPIDLY CHANGING CONDITIONS WL OCCUR DURING ONSET OF
SQUALLS WITH POTENTIAL TO GO FROM VFR TO IFR IN A SHORT TIME.
SQUALLS WILL CONTAIN HEAVY RAIN AND GUSTY WINDS UP TO 35KTS. BREEZY
SOUTHEAST WINDS OUTSIDE OF ANY SQUALLS AT 15 TO 25 KTS AND GUSTS TO
30KTS. GRADUAL IMPROVEMENT IN CONDITIONS EXPECTED AFTER 00Z.

&&

.MARINE...HAZARDOUS CONDITIONS WILL CONTINUE OVER THE WATERS DUE TO
MARINE SQUALLS AND HIGHER SEAS IN THE WAKE OF ISAAC THIS MORNING AND
AFTERNOON. WINDS AND SEAS GRADUALLY DECLINE INTO EARLY TUESDAY.

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR INDIAN
     RIVER-MARTIN-OKEECHOBEE-OSCEOLA-BREVARD-ST. LUCIE.

     HIGH SURF ADVISORY UNTIL 8 PM EDT THIS EVENING FOR COASTAL
     VOLUSIA-INDIAN RIVER-MARTIN-BREVARD-ST. LUCIE.

     WIND ADVISORY UNTIL 8 PM EDT THIS EVENING FOR INDIAN RIVER-
     MARTIN-BREVARD-ST. LUCIE.

     LAKE WIND ADVISORY FROM 8 AM THIS MORNING TO 8 PM EDT THIS
     EVENING FOR VOLUSIA-LAKE-OKEECHOBEE-ORANGE-OSCEOLA-SEMINOLE.

AM...TORNADO WATCH UNTIL 11 AM EDT THIS MORNING FOR COASTAL
     WATERS FROM VOLUSIA BREVARD COUNTY LINE TO JUPITER INLET OUT
     20 NM.

     SMALL CRAFT ADVISORY UNTIL 8 AM EDT TUESDAY FOR COASTAL
     WATERS FROM FLAGLER BEACH TO JUPITER INLET OUT TO 60 NM
     OFFSHORE.

&&

SHORT TERM...MOSES
RADAR/IMPACT WEATHER....KELLY/VOLKMER
HYDROLOGY...GLITTO
Hazardous weather outlook, Aug 27, 12:55 PM EDT, 1 hour 5 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
1255 PM EDT MON AUG 27 2012

AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-280500-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
1255 PM EDT MON AUG 27 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
TROPICAL STORM ISAAC CONTINUE TO MOVES AWAY FROM EAST CENTRAL
FLORIDA OVER THE SOUTHEASTERN GULF OF MEXICO THIS AFTERNOON.
WHILE TRANSIENT SQUALLS WITHIN SEVERAL OUTER RAINBANDS AROUND THE
LARGE CIRCULATION OF ISAAC WILL AFFECT ALL OF THE REGION THROUGH
THE REMAINDER OF THE DAY...THERE HAS BEEN ONE PERSISTENT STRONG
RAINBAND THAT HAS SET UP ALONG THE BREVARD AND TREASURE COASTS.
ANY SQUALLS THAT MOVE THROUGH THE REGION WILL PRODUCE FREQUENT
CLOUD TO GROUND LIGHTNING STRIKES AND HEAVY RAIN. INTENSE SQUALLS
AND STORMS WILL EASILY BE CAPABLE OF PRODUCING WIND GUSTS OF TO
50 MPH. WHILE THE OVERALL THREAT IS DIMINISHING...THE THREAT WILL
CONTINUE FOR ISOLATED EMBEDDED TORNADOES WITHIN RAINBANDS. THE
HIGHEST THREAT WILL WITHIN THE PERSISTENT RAINBAND ALONG THE
BREVARD AND TREASURE COAST WHERE SEVERAL TORNADIC CIRCULATIONS AND
ONE TOUCHDOWN HAVE OCCURRED TODAY.

.FLOOD IMPACT...
SEVERAL PERSISTENT RAINBANDS SET UP ACROSS THE REGION THIS MORNING
LEADING TO TRAINING OF HEAVY RAIN SQUALLS ACROSS
OKEECHOBEE AND OSCEOLA COUNTIES ALONG WITH LOCATIONS ALONG THE
TREASURE COAST. MINOR FLOODING IS NOW OCCURRING ACROSS THESE AREAS
LEADING T SEVERAL ROAD CLOSURES DUE TO STANDING WATER. ADDITIONAL
HEAVY RAINFALL WITH TOTALS UP TO 3 TO 4 INCHES WILL CONTINUE
ALONG THE TREASURE COAST AND SPREAD NORTHWARDS INTO BREVARD
COUNTY THROUGH THE REMAINDER OF THE AFTERNOON...AGGRAVATING
ONGOING FLOODING IN THESE LOCATIONS. STAY ALERT FOR FLOOD WARNINGS
FOR YOUR LOCATION THROUGH THIS AFTERNOON. IF YOU ENCOUNTER FLOODED
ROADWAYS...DO NOT ATTEMPT TO CROSS AS THE WATER DEPTH MAY BE
DEEPER THAN IT APPEARS.

.HIGH WIND IMPACT...
SUSTAINED WINDS OF 20 TO 25 MPH WILL CONTINUE ALONG COASTAL AREAS
OF BREVARD...INDIAN RIVER...SAINT LUCIE...AND MARTIN COUNTIES
THROUGH THIS AFTERNOON. FARTHER NORTH AND INLAND...WINDS WILL
CONTINUE AT 15 TO 20 MPH WITH GUSTS UP TO 30 MPH POSSIBLE OUTSIDE
ANY SQUALLS IN ALL LOCATIONS. THIS WILL MAKE BOATING CONDITIONS ON
AREA LAKES AND THE INTRACOASTAL WATERWAY VERY HAZARDOUS THROUGH
THIS EVENING. WINDS ARE EXPECTED TO SLOWLY DIMINISH THROUGH SUNSET
AS ISAAC PULLS FURTHER WEST.

.MARINE THUNDERSTORM GUST IMPACT...
SEVERAL OUTER RAINBANDS FROM TROPICAL STORM ISAAC ARE AFFECTING
THE REGION THIS AFTERNOON BRINGING FREQUENT SQUALLS ACROSS THE
INTRACOASTAL...LOCAL ATLANTIC WATERS...AS WELL AS INLAND LAKES
FROM THE ORLANDO METRO NORTHWARDS. THESE SQUALLS WILL PRODUCE
FREQUENT GUSTS TO 40 KNOTS AND A FEW WATERSPOUTS ARE
POSSIBLE...MAINLY ALONG THE COAST SOUTH OF CAPE CANAVERAL.

.WIND AND SEA IMPACT...
WINDS WILL CONTINUE FROM THE EAST TO SOUTHEAST AT 20 TO 25 KNOTS
THROUGH THIS EVENING...PRODUCING DANGEROUS AND CHOPPY SEAS NEAR
SHORE AND UP TO 11 FEET OFFSHORE SOUTH OF SEBASTIAN INLET. GUSTS
UP TO TROPICAL STORM FORCE WILL BE POSSIBLE IN SQUALLS THROUGH
THIS AFTERNOON. A SMALL CRAFT ADVISORY REMAINS IN EFFECT
TODAY...AND BOATERS SHOULD REMAIN IN PORT UNTIL WINDS AND SEAS
SUBSIDE.

.COASTAL FLOOD IMPACT...
STRONG WINDS AND HIGH SEAS WILL PILE UP WATER ALONG COASTAL AREAS
AROUND THE TIME OF HIGH TIDE...BETWEEN 5 AND 6 PM THIS AFTERNOON.
THIS WILL LIKELY CAUSE MINOR TO LOCALLY MODERATE BEACH EROSION IN
SOME AREAS.

.RIP CURRENT IMPACT...
A HIGH SURF ADVISORY IS IN EFFECT FOR THE EAST CENTRAL FLORIDA
ATLANTIC WATERS TODAY. ROUGH...POUNDING SURF AND A STRONG CURRENT
FLOWING PARALLEL TO THE SHORELINE WILL MAKE BEACH ACTIVITIES VERY
DANGEROUS...AND ENTERING THE SURF IS NOT ADVISED.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.
WINDS AND SEAS WILL GRADUALLY SUBSIDE BEGINNING TUESDAY AS ISAAC
MOVES TOWARD A NORTHERN GULF COAST LANDFALL. SCATTERED AFTERNOON
AND EVENING SHOWERS AND STORMS WILL CONTINUE THROUGHOUT THE WEEK.

.SPOTTER INFORMATION STATEMENT...
SPOTTERS ARE REQUESTED TO MONITOR THE WEATHER AND SELF ACTIVATE
IF NEEDED.

PENDERGRAST/MOSES

In the hours before

Special weather statement, Aug 27, 11:36 AM EDT, 2 hours 24 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1136 AM EDT MON AUG 27 2012

FLZ054-059-064-271615-
INDIAN RIVER-MARTIN-ST. LUCIE-
1136 AM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER EASTERN INDIAN RIVER COUNTY...EASTERN
MARTIN COUNTY...EASTERN ST. LUCIE COUNTY...

* UNTIL 1215 PM EDT.

AT 1134 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS NEAR STUART AND PORT
SAINT LUCIE. THESE STORMS WERE MOVING NORTH AT 35 MPH. THE
ENVIRONMENT IS ALSO CONDUCIVE FOR THE DEVELOPMENT OF TROPICAL RAIN
BAND TORNADOES ACROSS THE TREASURE COAST.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN RIVER ESTATES AND SAINT LUCIE WEST.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2782 8061 2784 8047 2782 8045 2784 8043
      2759 8032 2759 8031 2743 8027 2721 8015
      2697 8008 2695 8038
TIME...MOT...LOC 1535Z 180DEG 0KT 2733 8032

15
Special weather statement, Aug 27, 12:02 PM EDT, 1 hour 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
1202 PM EDT MON AUG 27 2012

FLZ041-044>046-271645-
INLAND VOLUSIA COUNTY-NORTHERN LAKE COUNTY-ORANGE-SEMINOLE-
1202 PM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER NORTHEASTERN LAKE COUNTY...NORTHERN ORANGE
COUNTY...SEMINOLE COUNTY...WESTERN VOLUSIA COUNTY...

* UNTIL 1245 PM EDT.

AT 1158 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG WIND GUSTS ASSOCIATED WITH THE OUTER RAINBAND OF TROPICAL
STORM ISAAC...MOVING NORTHWEST AT 40 MPH.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE SANFORD...EUSTIS...LAKE MARY...DELTONA...DELAND AND WEKIWA
SPRINGS STATE PARK.

THE PRIMARY THREAT WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS OF 45 TO 55 MPH...WHICH CAN CAUSE UNSECURED OBJECTS TO
BLOW AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL
WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE
STORM PASSES.

LAT...LON 2932 8141 2927 8141 2926 8138 2862 8100
      2853 8163 2864 8166 2878 8166 2878 8171
      2896 8177 2897 8166 2905 8166 2905 8164
      2928 8165 2932 8168 2933 8168 2938 8145
TIME...MOT...LOC 1601Z 157DEG 33KT 2871 8135

KELLY
Local storm report, Aug 27, 12:27 PM EDT, 1 hour 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1227 PM EDT MON AUG 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1149 AM     TSTM WND GST     ORLANDO EXECUTIVE AIRPO 28.55N 81.34W
08/27/2012  M52 MPH          ORANGE             FL   ASOS

            KORL ASOS MEASURED A WIND GUST OF 45 KT/52 MPH.

&&

ARB
Local storm report, Aug 27, 12:44 PM EDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
1244 PM EDT MON AUG 27 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1104 AM     TSTM WND DMG     1 WSW PARADISE PARK     27.64N 80.51W
08/27/2012                   INDIAN RIVER       FL   EMERGENCY MNGR

            PRELIMINARY REPORTS OF MINOR TO MODERATE DAMAGE TO
            APPROXIMATELY 20 MOBILE HOMES NEAR HIGHWAY 60, BETWEEN
            82ND AVENUE AND 90TH AVENUE.

&&

SMS
Special weather statement, Aug 27, 1:39 PM EDT, 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
139 PM EDT MON AUG 27 2012

FLZ054-059-064-272000-
INDIAN RIVER-MARTIN-ST. LUCIE-
139 PM EDT MON AUG 27 2012

...FLOODING OCCURRING ALONG AND JUST INLAND FROM THE TREASURE
COAST...

HEAVY RAIN WITHIN AN OUTER RAINBAND ASSOCIATED WITH TROPICAL STORM
ISAAC HAS PRODUCED 4 TO 6 INCHES IN THE LAST 6 HOURS ACROSS PORTIONS
OF MARTIN...SAINT LUCIE AND INDIAN RIVER COUNTIES. A FLOOD WARNING IS
IN EFFECT FOR VERO BEACH...FORT PIERCE AND STUART FOR AN ADDITIONAL 2
TO 4 INCHES THROUGH LATE AFTERNOON WHICH COULD PRODUCE SIGNIFICANT
FLOODING CAUSING ROAD CLOSURES AND WATER ENTERING BUSINESSES AND
HOMES. IN ADDITION...ISOLATED TORNADOES REMAIN A THREAT WITHIN THIS
RAINBAND.
Special weather statement, Aug 27, 1:48 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
148 PM EDT MON AUG 27 2012

FLZ059-064-271830-
MARTIN-ST. LUCIE-
148 PM EDT MON AUG 27 2012

...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
BETWEEN 45 AND 55 MPH OVER EASTERN MARTIN COUNTY...EASTERN ST. LUCIE
COUNTY...

* UNTIL 230 PM EDT.

AT 145 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STORM CAPABLE OF PRODUCING STRONG WIND GUSTS 15 MILES SOUTHWEST OF
STUART.  THE STORM WAS MOVING NORTH AT 35 MPH. THESE STORMS WILL
PRODUCE ADDITIONAL RAINFALL AMOUNTS OF TWO TO THREE INCHES.

LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE PORT SLERNO...PALM CITY...NORTH RIVER SHORES...PORT SAINT
LUCIE AND ROCKY POINT.

THE PRIMARY THREAT WILL BE LOCALLY HEAVY RAINFALL CAUSING FLOODING.
GUSTY WINDS OF 45 TO 55 MPH CAN CAUSE UNSECURED OBJECTS TO BLOW
AROUND...SNAP TREE LIMBS OR CAUSE POWER OUTAGES. HEAVY RAINFALL WILL
TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS UNTIL THE STORM
PASSES.

LAT...LON 2696 8045 2756 8038 2756 8031 2743 8027
      2732 8021 2729 8020 2728 8019 2727 8019
      2724 8017 2721 8017 2721 8015 2716 8015
      2711 8013 2696 8014
TIME...MOT...LOC 1746Z 180DEG 30KT 2718 8024

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 26, 10:01 PM EDTTornado WarningMLBMartin, Saint Lucie29 min
Aug 26, 10:33 PM EDTSpecial Marine WarningMLB57 min
Aug 26, 10:39 PM EDTTornado WarningMLBMartin, Saint Lucie21 min
Aug 26, 10:51 PM EDTSpecial Weather StatementMLBOkeechobee39 min
Aug 26, 11:31 PM EDTLake Wind AdvisoryMLBLake, Okeechobee, Orange, Osceola, Seminole, Volusia20 hr
Aug 26, 11:31 PM EDTWind AdvisoryMLB20 hr
Aug 26, 11:55 PM EDTSpecial Weather StatementMLBIndian River, Martin, Okeechobee, Saint Lucie80 min
Aug 27, 12:36 AM EDTSevere Thunderstorm WarningMLBMartin, Okeechobee54 min
Aug 27, 12:47 AM EDTTornado WarningMLBOkeechobee28 min
Aug 27, 1:01 AM EDTAreal Flood AdvisoryMLBIndian River, Martin, Okeechobee, Saint Lucie119 min
Aug 27, 1:22 AM EDTSpecial Weather StatementMLBIndian River, Saint Lucie38 min
Aug 27, 1:59 AM EDTSpecial Weather StatementMLBMartin46 min
Aug 27, 2:36 AM EDTSpecial Weather StatementMLBIndian River, Okeechobee, Saint Lucie54 min
Aug 27, 2:55 AM EDTSpecial Weather StatementMLBOrange50 min
Aug 27, 3:48 AM EDTSpecial Weather StatementMLBIndian River42 min
Aug 27, 4:13 AM EDTSevere Thunderstorm WarningMLBBrevard, Orange, Osceola42 min
Aug 27, 4:57 AM EDTSpecial Weather StatementMLBOrange, Seminole48 min
Aug 27, 7:06 AM EDTAreal Flood AdvisoryMLBIndian River, Lake, Martin, Okeechobee, Orange, Osceola and 1 more114 min
Aug 27, 7:27 AM EDTAreal Flood WarningMLBOkeechobee3 hr
Aug 27, 7:38 AM EDTSpecial Weather StatementMLBOkeechobee52 min
Aug 27, 9:00 AM EDTAreal Flood AdvisoryMLBIndian River, Martin, Osceola, Saint Lucie3 hr
Aug 27, 9:34 AM EDTSpecial Weather StatementMLBIndian River, Martin, Saint Lucie56 min
Aug 27, 10:09 AM EDTSpecial Marine WarningMLB111 min
Aug 27, 10:24 AM EDTAreal Flood WarningMLBOsceola3 hr
Aug 27, 10:26 AM EDTSpecial Weather StatementMLBIndian River, Saint Lucie64 min
Aug 27, 10:31 AM EDTTornado WarningMLBOrange, Seminole29 min
Aug 27, 10:33 AM EDTAreal Flood WarningMLBOkeechobee3 hr
Aug 27, 11:07 AM EDTAreal Flood AdvisoryMLBBrevard, Indian River, Martin, Osceola, Saint Lucie113 min
Aug 27, 11:24 AM EDTTornado WarningMLBMartin, Saint Lucie51 min
Aug 27, 11:36 AM EDTSpecial Weather StatementMLBIndian River, Martin, Saint Lucie39 min
Aug 27, 11:52 AM EDTAreal Flood WarningMLBMartin, Saint Lucie2 hr
Aug 27, 11:55 AM EDTSpecial Marine WarningMLB80 min
Aug 27, 12:02 PM EDTSpecial Weather StatementMLBSeminole43 min
Aug 27, 12:15 PM EDTTornado WarningMLBIndian River, Martin, Saint Lucie35 min
Aug 27, 12:53 PM EDTAreal Flood WarningMLBIndian River67 min
Aug 27, 1:48 PM EDTSpecial Weather StatementMLBMartin42 min
Aug 27, 2:38 PM EDTSpecial Weather StatementMLBIndian River22 min
Aug 27, 3:05 PM EDTSpecial Weather StatementMLBMartin25 min
Aug 27, 4:00 PM EDTAreal Flood WarningMLBIndian River, Martin, Saint Lucie2 hr

Nearby

Areal Flood Warnings in Florida, 2012Every areal flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.